# SDR CA051027005

- Difficulty date: October 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 2,913 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: IO8216743
- Condition: Deteriorated
- Location: Magneto Cap
- Component: Magneto, Bendix, S6LSG25T
- Stage of operation: IN
- How discovered: V
- Nature of condition: E, R, G
- Precautionary procedure: E

## Discrepancy

(CAN) ON GROUND RUN, LT MAGNETO ON FRONT ENGINE HAD A 200 RPM DROP. DURING TROUBLESHOOTING FOUND NR 4 CYLINDER TOP LEAD SHORTING FROM INNER COIL THROUGH INSULATOR TO CAP. LEAD REPAIRED, AIRCRAFT RELEASED INTO SERVICE. AFTER A FEW HOURS OF FLIGHT, THE PROBLEM RE-OCCURRED ON RT MAGNETO FRONT ENGINE. REPLACED IGNITION HARNESSES WITH NEW. MAGNETO RT  PN S6LSG-25T,  SN D03GA258R, LT P/N S6LSG-25, SN D03GA179R.
